# SDR FDEA200910143563

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 148N920125
- Condition: Corroded
- Location: Bs 1860 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1860 UPPER BULKHEAD LWR SURFACE DRAIN HOLE RBL 13" DOUBLER   CORRODED.  STA 1860 UPPER BULKHEAD LWR SURFACE DRAIN HOLE CORRODED DOUBLER.   REMOVED AND REPLACED IAW SRM 51-40-02.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
